Welcome

This is the homepage of Scott Wilson. I am an associate professor of Mathematics at Queens College, and a member of the doctoral faculty of Mathematics at The Graduate Center, CUNY. I am also the Graduate Advisor for the Queens College Masters in Mathematics program.

My research is in the geometry and topology of manifolds. I am particularly interested in algebraic and geometric structures associated to manfiolds. My most recent work is on almost complex manifolds, differential K-theory, and holonomy on bundles and their higher analogues.

Contact Info

Scott O. Wilson
609 Kiely Hall
65-30 Kissena Blvd
Queens, NY 11367 USA

e-mail:
scott.wilson AT qc.cuny.edu
Checked once daily

Courses (Spring 2018)

Math 310 (Elementary Real Analysis)
Math 624 (Numerical Analysis I)

Editorial

Journal of Homotopy and Related Structures

PhD Advising

Matthew Cushman (real differential K-theory)
Qian Chen (almost complex manifolds)
Arthur Parzygnat (2016)

Seminars

Almost Complex Geometry

Recent Papers and Preprints

  • Dolbeault cohomology for almost complex manfiolds, with J. Cirici, arxiv:1809.1416.
  • Topological and geometric aspects of almost Kahler manifolds via harmonic theory, with J. Cirici, arxiv:1809.1414.
  • Center of mass and Kahler structures with Mahmoud Zeinalian, arxiv:1802.06315.
  • Results concerning almost complex structures on the six-sphere, Symmetry, Integrability and Geometry: Methods and Application, 14 (2018), 034, 21 pages.
  • Differential K-theory as equivalence classes of maps to Grassmannians and unitary groups, with Thomas Tradler and Mahmoud Zeinalian, New York Journal of Mathematics, Vol. 22 (2016), p. 527-581.
  • One more proof of the index formula for block Toeplitz operators, with Thomas Tradler and Mahmoud Zeinalian, Journal of Operator Theory, 76(1):2016, p. 101-104.
  • A loop group extension of the odd Chern character, Journal of Geometry and Physics, Vol 102, 2016, p. 32-43.
  • Loop differential K-theory, with T. Tradler and M. Zeinalian. Annales Mathematiques Blaise Pascal, Vol 22, No. 1, p. 121-163, 2015.
  • Pseudodeterminants and perfect square spanning tree counts, with J. L. Martin, M. Maxwell, V. Reiner, Journal of Combinatorics, Vol. 6, Num. 3, 295-325, 2015. arxiv:1311.6686
  • An elementary differential extension of odd K-theory, with T. Tradler and M. Zeinalian, J. of K-theory, volume 12, issue 02, Oct. 2013, pp. 331-361. arxiv:1211.4477
  • Equivariant holonomy for bundles and abelian gerbes, with T. Tradler and M. Zeinalian, Comm. Math. Phys., Vol. 315, Issue 1, 2012, pg 38-108.
  • Homotopy DG algebras induce homotopy BV algebras, with John Terilla and Thomas Tradler, J. of Homotopy Related Structures, vol 6 (1), 2011, pp. 177-182.
  • Differential forms, fluids, and finite models, Proc. of Amer. Math. Soc. 139 (2011), 2597-2604.
  • Rectifying partial algebras over operads of complexes, Topology and Its Appl., Vol 157, Issue 18, Dec. 1, 2010, 2880-2888.
  • Some algebra and applications related to mapping spaces, joint with T. Tradler and M. Zeinalian, Mathematisches Forschungsinstitut Oberwolfach, Report No. 28 2009, Strings, Fields and Topology. June 7-13 2009.
  • Conformal cochains, Trans. Amer. Math. Soc. 360 (2008), 5247-5264. Addendum.
  • Cochain algebra on manifolds and convergence under refinement, Topology and its Appl, 154 no. 9 (2007) 1898-1920.